MathSciNet Relay Station
MathSciNet bibliographic data
MR2443105 57R55 (57N13 57R57 57R65)
Yasui, Kouichi Exotic rational elliptic surfaces without 1-handles. Algebr. Geom. Topol. 8 (2008), no. 2, 971–996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement